# SDR DL738002279

- Difficulty date: November 21, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 1,526 hours, 745 cycles
- Engine: Ge CFM567B24
- Engine time: 1,571 hours, 765 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Condition: Worn
- Location: Nr 2 Engine
- Component: Fuel Filter, 218883
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENG FUEL FILTER BYPASS LITE CAME ON AFTER T/O .  REPLACED INLINE FUEL FILTER PUMP AND FUEL CONTROL
